# SDR USAA2013082200007

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 40,588 hours, 22,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LT OVERWING EMERGENCY LIGHT HANGING LOOSE.  MX REPLACED LT OVERWING EMERGENCY LIGHT ASSY REF AMM 33-51-17-401-001A.  OPS CHECKED OK.
